# SDR REXA2018080300661

- Difficulty date: July 24, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 28,177 hours, 25,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLOORBEAM ATTACH TO APB, HAS CORROSION AT FASTENER HOLE. REPAIRED RT O/B FLOORBEAM FITTING IAW EA 253-07317.
